Application of homotopy-perturbation method to nonlinear population dynamics models

M. S H Chowdhury, Ishak Hashim, O. Abdulaziz

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

In this Letter, the homotopy-perturbation method (HPM) is employed to derive approximate series solutions of nonlinear population dynamics models. The nonlinear models considered are the multispecies Lotka-Volterra equations. The accuracy of this method is examined by comparison with the available exact and the fourth-order Runge-Kutta method (RK4).

Original languageEnglish
Pages (from-to)251-258
Number of pages8
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume368
Issue number3-4
DOIs
Publication statusPublished - 20 Aug 2007

Fingerprint

Volterra equations
Runge-Kutta method
dynamic models
perturbation

Keywords

  • Fourth-order Runge-Kutta method
  • Homotopy-perturbation method
  • Lotka-Volterra equations

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Application of homotopy-perturbation method to nonlinear population dynamics models. / Chowdhury, M. S H; Hashim, Ishak; Abdulaziz, O.

In: Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 368, No. 3-4, 20.08.2007, p. 251-258.

Research output: Contribution to journalArticle

@article{8d5af117599d48ebb285921c7097e422,
title = "Application of homotopy-perturbation method to nonlinear population dynamics models",
abstract = "In this Letter, the homotopy-perturbation method (HPM) is employed to derive approximate series solutions of nonlinear population dynamics models. The nonlinear models considered are the multispecies Lotka-Volterra equations. The accuracy of this method is examined by comparison with the available exact and the fourth-order Runge-Kutta method (RK4).",
keywords = "Fourth-order Runge-Kutta method, Homotopy-perturbation method, Lotka-Volterra equations",
author = "Chowdhury, {M. S H} and Ishak Hashim and O. Abdulaziz",
year = "2007",
month = "8",
day = "20",
doi = "10.1016/j.physleta.2007.04.007",
language = "English",
volume = "368",
pages = "251--258",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "3-4",

}

TY - JOUR

T1 - Application of homotopy-perturbation method to nonlinear population dynamics models

AU - Chowdhury, M. S H

AU - Hashim, Ishak

AU - Abdulaziz, O.

PY - 2007/8/20

Y1 - 2007/8/20

N2 - In this Letter, the homotopy-perturbation method (HPM) is employed to derive approximate series solutions of nonlinear population dynamics models. The nonlinear models considered are the multispecies Lotka-Volterra equations. The accuracy of this method is examined by comparison with the available exact and the fourth-order Runge-Kutta method (RK4).

AB - In this Letter, the homotopy-perturbation method (HPM) is employed to derive approximate series solutions of nonlinear population dynamics models. The nonlinear models considered are the multispecies Lotka-Volterra equations. The accuracy of this method is examined by comparison with the available exact and the fourth-order Runge-Kutta method (RK4).

KW - Fourth-order Runge-Kutta method

KW - Homotopy-perturbation method

KW - Lotka-Volterra equations

UR - http://www.scopus.com/inward/record.url?scp=34547666881&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34547666881&partnerID=8YFLogxK

U2 - 10.1016/j.physleta.2007.04.007

DO - 10.1016/j.physleta.2007.04.007

M3 - Article

AN - SCOPUS:34547666881

VL - 368

SP - 251

EP - 258

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 3-4

ER -